# SDR IXXA20211017068

- Difficulty date: September 21, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33AER
- Aircraft serial: 28495
- Aircraft time: 74,880 hours, 17,901 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 145T138212
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STUB BEAM CRACKED AT STATION 903.5 RBL89.REPAIRED RIGHT CRACKED STUB BEAM AT STATION 903.5 RBL 89 IAW
ENGINEERING ORDER 53-767-7702.
